Alert archive / Ohio / Gale Warnings in 2008

Gale Warning 30, NWS Cleveland, OH

December 31, 2008

NWS Cleveland, OH issued this gale warning at Dec 31, 2008, 6:07 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 31, 2008, 6:07 AM EST (11:07 UTC)
Expired
Dec 31, 2008, 12:00 PM EST
In force
6 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

453 
WHUS71 KCLE 311107
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
607 AM EST WED DEC 31 2008

LEZ142>149-311915-
/O.NEW.KCLE.GL.W.0030.081231T1107Z-081231T1700Z/
/O.EXT.KCLE.SC.Y.0098.081231T1700Z-090101T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
607 AM EST WED DEC 31 2008

...GALE WARNING IN EFFECT UNTIL NOON EST TODAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 4 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE SMALL
CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 4 AM EST
THURSDAY. 

NORTHWEST GALES TO 35 KNOTS WILL PERSIST THROUGH THE MORNING
HOURS. WINDS WILL WEAKEN TO 30 KNOTS THIS AFTERNOON AND WILL
WEAKEN FURTHER THIS EVENING. WAVES WILL QUICKLY BUILD TO 5 TO 8
FEET TODAY BEFORE SUBSIDING TO 1 TO 3 FEET EARLY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LEZ061-162>169-311700-
/O.NEW.KCLE.GL.W.0030.081231T1107Z-081231T1700Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
607 AM EST WED DEC 31 2008

...GALE WARNING IN EFFECT UNTIL NOON EST TODAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL NOON EST TODAY. 

NORTHWEST GALES TO 35 KNOTS WILL PERSIST THROUGH THE MORNING
HOURS. WINDS WILL WEAKEN TO 30 KNOTS THIS AFTERNOON AND WILL
WEAKEN FURTHER THIS EVENING. WAVES WILL QUICKLY BUILD TO 5 TO 8
FEET TODAY BEFORE SUBSIDING TO 1 TO 3 FEET EARLY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$
1 follow-up statement
696 
WHUS71 KCLE 311449
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
949 AM EST WED DEC 31 2008

LEZ142>149-312300-
/O.CON.KCLE.GL.W.0030.000000T0000Z-081231T1700Z/
/O.CON.KCLE.SC.Y.0098.081231T1700Z-090101T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
949 AM EST WED DEC 31 2008

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY. 

NORTHWEST GALES TO 35 KNOTS WILL PERSIST THROUGH THE MORNING
HOURS. WINDS WILL WEAKEN TO 30 KNOTS THIS AFTERNOON AND WILL
WEAKEN FURTHER THIS EVENING. WAVES WILL QUICKLY BUILD TO 5 TO
8 FEET TODAY BEFORE SUBSIDING TO 1 TO 3 FEET EARLY THURSDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

LEZ061-162>169-311700-
/O.CON.KCLE.GL.W.0030.000000T0000Z-081231T1700Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
949 AM EST WED DEC 31 2008

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY. 

NORTHWEST GALES TO 35 KNOTS WILL PERSIST THROUGH THE MORNING
HOURS. WINDS WILL WEAKEN TO 30 KNOTS THIS AFTERNOON AND WILL
WEAKEN FURTHER THIS EVENING. WAVES WILL QUICKLY BUILD TO 5 TO
8 FEET TODAY BEFORE SUBSIDING TO 1 TO 3 FEET EARLY THURSDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Dec 31, 4:07 AM EST, 2 hours earlier.

Area forecast discussion, Dec 31, 4:07 AM EST, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
407 AM EST WED DEC 31 2008

.SYNOPSIS...
A FAST MOVING AREA OF LOW PRESSURE WILL BRING PERIODS OF SNOW TO THE
LOWER GREAT LAKES REGION TODAY. HIGH PRESSURE WILL BUILD ACROSS THE
OHIO VALLEY WEDNESDAY EVENING AND REMAIN IN PLACE THROUGH
THURSDAY...BUT ANOTHER DISTURBANCE WILL MOVE OUT OF THE NORTHERN
PLAINS AND INTO THE REGION ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SO MUCH DRY AIR THAT THE ONSET OF PRECIPITATION WAS DELAYED AND
THE SNOW EVENT IS NOW ESSENTIALLY A ONE DAY (FIRST PERIOD OF THE
FORECAST) EVENT. THE SLOWER ONSET SHOULD CORRESPONDINGLY REDUCE THE
SYNOPTIC AMOUNTS BUT LAKE ENHANCED AREAS SHOULD STILL BE IN LINE FOR
A SNOWY MORNING. WHILE SNOW AMOUNTS MAY END UP A LITTLE SHY OF
ADVISORY CRITERIA...THE TIMING OF THE EVENT (MORNING RUSH)...
COMBINED WITH THE WIND/BLOWING SNOW...I THINK IS WORTHY OF A WINTER
WEATHER ADVISORY FOR MOST OF NE OH/NW PA. WILL INCLUDE SUMMIT
PORTAGE AND TRUMBULL COUNTIES AND WILL EMPHASIZE THE NORTHERN HALF
OF THE COUNTIES FOR HEAVIER AMOUNTS ALTHOUGH WITH A GOOD NNW FLOW
SOME HEAVY SNOW SHOWERS WILL PUSH ALL THE WAY ACROSS AKRON AND
WARREN. WILL ISSUE A WARNING FOR INLAND ERIE COUNTY PA AS SNOW
AMOUNTS WILL LIKELY REACH 6-8 INCHES IN FAVORED SPOTS. WIND WILL BE
CLOSE TO WIND ADVISORY CRITERIA. INITIAL PUSH OF WIND IS ALREADY
SHIFTING SE OF THE FORECAST AREA AND BEST WIND SHOULD PUSH ACROSS
CENTRAL AND SOUTHERN OHIO AND ACROSS PA JUST SOUTH OF THE TRACK OF
THE LOW. WILL EMPHASIZE GUSTS/BLOWING SNOW IN THE FORECAST. TEMPS
WILL FALL TODAY ALTHOUGH A SLIGHT RECOVERY IN TEMPS LIKELY ACROSS NW
OHIO THIS AFTERNOON WITH SOME BREAKS IN THE CLOUDS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
SURFACE RIDGE WILL PUSH EAST ACROSS THE AREA TONIGHT. SOME LAKE
EFFECT CLOUDS/SNOW SHOWERS WILL CONTINUE...ESPECIALLY EARLY
TONIGHT... BUT PROBABLY JUST FLURRIES EXCEPT ACROSS INLAND NW PA
WHERE A LAKE HURON CONTRIBUTION MAY CONTINUE EARLY TONIGHT. ELSEWHERE
WITH CLEARING SKIES AND WIND BECOMING LIGHT SHOULD SEE TEMPS DROP
OFF TOWARD 10F OR EVEN A LITTLE COLDER IN THE REFRIGERATOR SPOTS.
FORECAST WILL BE A CATEGORY OR TWO COLDER THAN GFS MIN TEMP
GUIDANCE.

WARM ADVECTION DEVELOPS QUICKLY BY THURSDAY AND SHOULD SEE AN
INCREASE IN MID/HIGH CLOUDS. THE CLOUDS WILL PROBABLY BE THIN AT
FIRST SO THERE WILL BE SOME SUNSHINE. GFS MAX TEMP GUIDANCE WARMS
THINGS UP TOO FAST AND FORECAST WILL BE CLOSER TO OTHER MAX TEMP
GUIDANCE... GENERALLY IN THE MID/UPPER 20S OR AROUND 30.

WILL LIKELY BE AN EARLY MIN THURSDAY NIGHT THEN TEMPS WILL LIKELY
CONTINUE TO RISE IN SW FLOW AHEAD OF THE NEXT CLIPPER/COLD FRONT.
MODELS HAVE BEEN CONSISTENT IN POSTING MODEST QPF THURSDAY NIGHT
INTO FRIDAY AND NO INDICATION THERE WILL BE MORE THAN PATCHY
SNOW/SNOW SHOWERS DEVELOPING. MODELS HAVE ALSO BEEN CONSISTENT
TAPPING A LITTLE OF THE ARCTIC AIR AND PUSHING IT EAST ACROSS THE
FORECAST AREA LATER FRIDAY INTO FRIDAY NIGHT. SOME LAKE EFFECT SNOW
IS LIKELY INTO EARLY SATURDAY...THEN THE RIDGE MOVES OVERHEAD ON
SATURDAY. FORECAST MIN TEMPS FRI NIGHT AND MAX TEMPS ON SATURDAY
WILL BE A BIT BELOW GUIDANCE.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
THE THIRD WAVE IN A SERIES OF WAVES WILL BE ACROSS THE EASTERN GREAT
LAKES SUNDAY MORNING WITH A COLD FRONT EXTENDING ACROSS THE FORECAST
AREA AND ALL THE WAY TO THE GULF COAST. THE EURO AND GFS MODELS HAVE
SLIGHTLY DIFFERING VIEWS OF EXACTLY WHEN THIS FRONT WILL MOVE
THROUGH THE AREA AS WELL AS WHERE THE CENTER OF THE LOW WILL TRACK.
REGARDLESS OF THESE DIFFERENCES...BOTH MODELS SHOW SNOW ACROSS THE
AREA SUNDAY GRADUALLY TAPERING OFF SUNDAY EVENING. FAST MOVING
NATURE OF THE WAVE WOULD LEAD ME TO BELIEVE THAT ACCUMS SHOULD NOT
BE SIGNIFICANT...HOWEVER I HAVE TO IMAGINE THERE WILL BE SOME SORT
OF LAKE ENHANCEMENT BEHIND THE FRONT AND I HELD ONTO POPS IN THE
SNOWBELT SUNDAY NIGHT. HIGH PRESSURE WILL MOVE OVERHEAD ON MONDAY
BUT THERE IS NOW A FAIR AMOUNT OF UNCERTAINTY AS TO HOW THE NEXT
SYSTEM WILL EVOLVE TUESDAY NIGHT AND WEDNESDAY. THE NEW EURO MODEL
BRINGS LOW PRESSURE UP THE OHIO VALLEY AND ACROSS LAKE ERIE
WEDNESDAY MORNING. THE 18Z GFS HAD A SIMILAR SOLUTION BUT NOW THE
00Z GFS TAKES THIS LOW AND IMMEDIATELY SHIFTS IT OFF THE EAST COAST.
FOR CONTINUITY PURPOSES AND UNTIL THE MODELS CAN GET A BETTER HANDLE
ON THE SYSTEM...I ONLY MADE VERY MINOR ADJUSTMENTS TO THE TUESDAY
NIGHT FORECAST.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
CLIPPER STORM SYSTEM WILL PASS ACROSS NORTHERN OHIO TONIGHT AND
REACH NORTHWESTERN PENNSYLVANIA AROUND SUNRISE. SURFACE LOW WAS
LOCATED NORTH OF KMFD AT 04Z WITH SOUTHEAST WINDS AHEAD OF THE LOW.
SNOW SHOULD BEGIN TO SPREAD ACROSS NORTHERN OHIO FROM WEST TO
EAST AFTER 07Z. MAY SEE A QUICK BURST OF SNOW ON THE NORTHWEST
SIDE OF THE SURFACE LOW AS IT PASSES. THIS MAY BRING VISIBILITIES
AND CEILINGS DOWN TO IFR CONDITIONS FOR A COUPLE HOURS. KERI WILL
SEE THE LONGEST DURATION OF IFR CONDITIONS AS SOME LAKE EFFECT
SNOWS DEVELOP IN THE WAKE OF THE LOW. MINOR SNOW ACCUMULATIONS ARE
LIKELY. ANY SNOWFALL WILL BE BLOWN AROUND WITH WINDS EXPECTED TO
INCREASE FROM THE NORTHWEST. GUSTS OF 35 TO 40 KNOTS WILL BE
POSSIBLE.

OUTLOOK...VFR CONDITIONS RETURN WEDNESDAY NIGHT AND PERSIST
THROUGH THURSDAY. NON-VFR WEATHER EXPECTED FRIDAY WITH A CLIPPER
BUT IMPROVING CONDITIONS LIKELY BY SATURDAY UNDER HIGH PRESSURE.
MVFR CONDITIONS ARE EXPECTED AGAIN ON SUNDAY WITH ANOTHER CLIPPER
SYSTEM.

&&

.MARINE...
LOW PRESSURE HAS MOVED INTO WESTERN PENNSYLVANIA AS OF 08Z WITH
WINDS RAPIDLY PICKING UP ON THE LAKE BEHIND THE LOW. I EXPECT
NORTHWEST WINDS AROUND 30 KNOTS TO PREVAIL TODAY BUT ITS A CLOSE
CALL FOR/AGAINST GALES. WILL CERTAINLY SEE GUSTS NEAR GALES BUT I
THINK SUSTAINED WINDS WILL BE JUST UNDER CRITERIA AND THE WINDOW FOR
GALES WILL BE RELATIVELY SHORT LIVED. WILL KEEP SCA INTACT WITH NO
CHANGES TO TIMING.

RIDGE MOVES OVER THE LAKE TONIGHT AND WINDS/WAVES SHOULD SUBSIDE
AFTER MIDNIGHT TONIGHT. RIDGE OVER THE LAKE THURSDAY HOWEVER ANOTHER
WAVE WILL CROSS THE LAKE FRIDAY WITH WINDS ONCE AGAIN PICKING UP TO
NEAR GALE FORCE FRIDAY AFTERNOON AND EVENING. 30KTS AT AN ABSOLUTE
MINIMUM ON THE LAKE WITH THIS SECONDARY WAVE.  HIGH PRESSURE SETTLES
IN SATURDAY BUT A THIRD WAVE IS EXPECTED TO CROSS THE LAKE SOME TIME
ON SUNDAY. WINDS WILL AGAIN PICK UP TO 30KTS SUNDAY AFTERNOON.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     OHZ011>014-021>023-089.
PA...WINTER WEATHER ADVISORY UNTIL 8 PM EST THIS EVENING FOR PAZ001-
     003.
     WINTER STORM WARNING UNTIL 8 PM EST THIS EVENING FOR PAZ002.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST THURSDAY FOR LEZ142>149.

&&

SYNOPSIS...LEINS
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...LEINS
AVIATION...MULLEN
MARINE...LEINS
Hazardous weather outlook, Dec 30, 6:14 AM EST, 23 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
614 AM EST TUE DEC 30 2008

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-311115-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
614 AM EST TUE DEC 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.
SNOW IS EXPECTED TONIGHT...MAINLY ALONG AND NORTH OF THE TURNPIKE.
ACCUMULATIONS WILL BE LIGHT...GENERALLY AN INCH OR TWO AT MOST BUT
SOME SECTIONS OF EXTREME NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA
COULD GET 2 TO 4 INCHES OF SNOW BY WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
SEVERAL ADDITIONAL INCHES OF SNOW AS WELL AS BLOWING SNOW IS
EXPECTED ACROSS THE SNOWBELT OF EXTREME NORTHEAST OHIO AND
NORTHWEST PENNSYLVANIA ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT
EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-311115-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
614 AM EST TUE DEC 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.
GALE FORCE WINDS ARE POSSIBLE LATE TONIGHT INTO WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A GALE IS POSSIBLE EARLY WEDNESDAY MORNING. A GALE IS ALSO
POSSIBLE AGAIN ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 4:02 AM ESTWinter Weather AdvisoryCLEAshtabula, Cuyahoga, Geauga, Lake, Portage, Summit and 1 more20 hr
Dec 31, 4:02 AM ESTWinter Storm WarningCLEErie9 hr

Nearby

Gale Warnings in Ohio, 2008Every gale warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.